# SDR DXTA2022071165630

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 4,668 hours, 3,101 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: AFT LOWER EMERGENCY EXIT SIGN AT MAIN ENTRY DOOR INOP. REPEAT WRITE UP. // SIGNOFF// PULIMINARY INSPECTION FOUND ACT LOWER EMERGENCY EXIT SIGNS WORKING INTERMITTENT DUE TO WIRING ISSUE. REMOVED DIVIDER AND SIDE PANEL TO INSPECT WIRES. FOUND BLANK GROUND WIRE BROKEN REPAIRED WIRE IAW CESSNA CITATION STANDARD PRACTICE MANUAL  20-30-30 PERFORMED A SATISFACTORY EMERGENCY LIGHTING OPERATIONAL CHECK IAW CE 680A AMM 30-50-00 NO DISCREPANCY NOTED AT THIS TIME. RESTORED AIRCRAFT TO ORGINAL CONFIGURATION.
